Skip to content

A Remark on the Congruence Subgroup Problem

Mennicke, J. (1966). A Remark on the Congruence Subgroup Problem. Mathematica Scandinavica, 109-120.

Type
Journal article
Intellectual base
Primary research
Year
1966
Pages
109-120
DOI
10.7146/math.scand.a-14289
DOI registrant
Mathematical Sciences Publishers
Link
https://doi.org/10.7146/math.scand.a-14289

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:db65dd16d796 · see in the full table